# SDR DALA2023110309043

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 185 TO 194 X=54 AT PASSENGER CABIN. W1. SUMMARY OF NRC 00521: CORROSION LEVEL 2. FLOOR SUPPORT STA 185 TO 194 X=54 AT PASSENGER CABIN WAS MANUFACTURED AND INSTALLED PER DWG 9936534-101 REV BW AND B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0044887)
